# SDR DALA12010573132

- Difficulty date: October 16, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 30,886 hours, 15,992 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOORBEAM BETWEEN FR 20 TO FR 24 Y-189 UPPER FLANGE HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00. ORIG MAT .080 DAMAGE DIM. L=6.0 W=2.0 D=.060.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14.  R & R FLOORBEAM IAW SRM 51-42-11.
